Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 25, 2014, 2:00 PM CDT for Ellis County, Navarro County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 2:00 PM CDT (19:00 UTC)
- Expired
- Jun 25, 2014, 4:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ellis County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WGUS54 KFWD 251900
FFWFWD
TXC139-349-252100-
/O.NEW.KFWD.FF.W.0030.140625T1900Z-140625T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
200 PM CDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS
NORTHERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 400 PM CDT
* AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL NEAR ALMA...MOVING SOUTH AT 5
MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
THROUGH 400 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KERENS...CORSICANA...BARRY...AND I-45 BETWEEN ELLIS AND
CORSICANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE DOZENS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3200 9623 3200 9660 3217 9669 3243 9672
3250 9658 3246 9649 3243 9648 3241 9643
3235 9646 3232 9634 3212 9616
$$
923 follow-up statements
820
WGUS74 KFWD 251905
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED JUN 25 2014
TXC139-349-252100-
/O.CON.KFWD.FF.W.0030.000000T0000Z-140625T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
205 PM CDT WED JUN 25 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHERN NAVARRO AND EASTERN ELLIS COUNTIES...
AT 202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 4 MILES EAST OF ALMA. THE STORM
PRODUCING THE HEAVY RAINFALL WAS NEARLY STATIONARY OR MOVING SLOWLY
SOUTH AT 5 MPH. VERY HEAVY RAINS IN EXCESS OF 3 INCHES HAVE ALREADY
OCCURRED 2 MILES EAST OF ENNIS AND ON THE NORTH SIDE OF CORSICANA
EARLIER TODAY. ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH
FLOODING THROUGH 400 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PALMER AND ENNIS AND I-45 BETWEEN ENNIS AND CORSICANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE DOZENS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3200 9623 3200 9660 3217 9669 3243 9672
3250 9658 3246 9649 3243 9648 3241 9643
3235 9646 3232 9634 3212 9616
$$458
WGUS74 KFWD 252015
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT WED JUN 25 2014
TXC139-349-252100-
/O.CON.KFWD.FF.W.0030.000000T0000Z-140625T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
315 PM CDT WED JUN 25 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHERN NAVARRO AND EASTERN ELLIS COUNTIES...
ALTHOUGH THE HEAVY RAIN HAS COME TO AN END...EXCESSIVE RUNOFF WILL
CONTINUE THE THREAT OF FLASH FLOODING. THE HEAVIEST RAINFALL HAS
BEEN ALONG THE I-45 CORRIDOR...FROM PALMER AND ENNIS...TO ALMA AND
RICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS AND STREAMS...WHICH MAY
OVERRUN ROADWAYS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION...
OR WAIT UNTIL THE FLOOD WATERS RECEDE.
&&
LAT...LON 3200 9623 3200 9660 3217 9669 3243 9672
3250 9658 3246 9649 3243 9648 3241 9643
3235 9646 3232 9634 3212 9616
$$
25633
WGUS74 KFWD 252058
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT WED JUN 25 2014
TXC139-349-252110-
/O.EXP.KFWD.FF.W.0030.000000T0000Z-140625T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
358 PM CDT WED JUN 25 2014
...THE FLASH FLOOD WARNING FOR NORTHERN NAVARRO AND EASTERN ELLIS
COUNTIES EXPIRES AT 400 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND THE THREAT
OF ADDITIONAL FLASH FLOODING HAS COME TO AN END. HOWEVER...RUNOFF
WILL CONTINUE. CREEKS AND STREAMS WILL REMAIN SWOLLEN...AND SOME LOW
WATER CROSSINGS MAY STILL BE IMPACTED.
COMMUTERS ARE URGED TO EXERCISE CAUTION. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD. REDUCE SPEED...AND ALLOW EXTRA TIME TO
REACH YOUR DESTINATION.
LAT...LON 3200 9623 3200 9660 3217 9669 3243 9672
3250 9658 3246 9649 3243 9648 3241 9643
3235 9646 3232 9634 3212 9616
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:30 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 25, 12:30 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1230 PM CDT WED JUN 25 2014 .AVIATION... MVFR CIGS WILL LIFT TO VFR DURING THE NEXT HOUR OR TWO WITH ADDITIONAL HEATING. OTHERWISE MAIN CONCERN IS CONVECTION DURING THE AFTERNOON HOURS. AN UPPER LEVEL DISTURBANCE MOVING IN FROM THE WEST WILL PROVIDE LIFT WHILE AN OUTFLOW BOUNDARY MOVING UP FROM THE SOUTH SHOULD BE THE FOCUS FOR THUNDERSTORMS TO DEVELOP ON THIS AFTERNOON. ALREADY HEATING HAS SPAWNED SOME ISOLATED STORMS IN THE TRACON AREA...AND THUS WILL CONTINUE TO SHOW VCTS FROM 1830Z THROUGH 22Z. AFTER 22Z...BELIEVE CONVECTIVE AFTERNOON ACTIVITY WILL HAVE HELPED STABILIZE THE AIRMASS A BIT. CONFIDENCE IN TSRA ON STATION IS NOT YET HIGH ENOUGH TO WARRANT AN INCLUSION OF A TEMPO FOR LIMITED VSBY/TSRA BUT AMENDMENTS MAY BE FORTHCOMING BASED ON RADAR TRENDS. OTHERWISE VFR WILL PREVAIL THIS AFTERNOON AND EVENING...BUT MVFR STRATUS SHOULD RETURN LATE TONIGHT AROUND 9Z. AFTERNOON CONVECTION POSSIBLE AGAIN TOMORROW...BUT CONFIDENCE NOT VERY HIGH ON TIMING OR COVERAGE AT THIS POINT. TR.92 && .UPDATE... SCATTERED CONVECTION IS ALREADY OCCURRING AND DEVELOPING ACROSS THE REGION THIS THIS MORNING. A LARGE AREA OF CONVECTION HAS SLOWLY BEEN MOVING NORTH THROUGH THE SOUTHERN COUNTIES OF THE CWA THIS MORNING. ADDITIONAL CONVECTION IS ALSO DEVELOPING ACROSS THE NORTHWESTERN COUNTIES OF THE CWA IN ACCORDANCE WITH LIFT ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING SOUTHEAST FROM THE PANHANDLE. THE 12Z FWD SOUNDING SHOWED A VERY MOIST ATMOSPHERE THROUGHOUT A DEEP COLUMN WITH PWATS NEAR 2 INCHES AND AN UNCAPPED ENVIRONMENT. THIS SOUNDING WAS MUDDLED SOME BY RAIN AT THE OFFICE EARLY THIS MORNING BUT MORNING AMDAR VAPOR SOUNDINGS SHOW THE LOWER LEVELS OF THE ATMOSPHERE ARE NOW SLIGHTLY DRIER AND WE ARE WEAKLY CAPPED. WE SHOULD BE ABLE TO OVERCOME THE WEAK CAP THIS AFTERNOON WITH SOME HEATING AND INCREASING LIFT FROM THE DISTURBANCE TO OUR NORTHWEST. FOR THE REMAINDER OF THE DAY...EXPECT SCATTERED CONVECTION TO CONTINUE WITH A SLOW MOTION TO THE STORMS. WE SHOULD SEE THE ACTIVITY ACROSS THE SOUTH CONTINUE A SLOW OVERALL MOVEMENT TO THE NORTH WITH NEW DEVELOPMENT ON THE NORTHERN EDGE. WE ASLO EXPECT TO SEE MORE CONVECTION DEVELOPING FROM THE NORTHWEST. AS A RESULT OF THE SLOW MOTION...MANY OF THE SHOWERS/STORMS MAY MERGE INTO LARGER CLUSTERS OF STORMS WITH ERRATIC MOTIONS. HEAVY RAINFALL WILL OCCUR WITH THE CONVECTION AND FLASH FLOODING WILL CONTINUE TO BE A THREAT. IN ADDITION...GUSTY WINDS AND FREQUENT LIGHTING WILL ALSO BE THREATS. THE PRECIPITATION WILL CONTINUE INTO THE EVENING HOURS...EVENTUALLY DIMINISHING IN COVERAGE AREA AROUND OR SHORTLY AFTER SUNSET. FOR THE UPDATE...ADJUSTED POPS FOR THE REST OF THE DAY. INCREASED POPS ACROSS MUCH OF THE REGION BUT NOT EVERYONE WILL SEE RAIN TODAY...HOWEVER...COVERAGE SHOULD BE DECENT THIS AFTERNOON. ALSO LOWERED HIGH TEMPS SIGNIFICANTLY. 82/JLD && .PREV DISCUSSION... /ISSUED 311 AM CDT WED JUN 25 2014/ FLOW ALOFT ACROSS THE CONTINENTAL UNITED STATES TRANSITIONS FROM THE SMOOTH WESTERLIES OVER THE NORTHERN TIER STATES TO A MORE CONVOLUTED MIX OF WEATHER SYSTEMS ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE COUNTRY...INCLUDING NORTH TEXAS. FOR A LEAST THE NEXT FEW DAYS...CHANCES FOR SHOWERS AND STORMS WILL CONTINUE ACROSS THE REGION DUE TO THE PRESENCE OF A BROAD WEAK MID AND UPPER LEVEL TROUGH. THE TROUGH AXIS CURRENTLY EXTENDS FROM THE CENTRAL AND SOUTHERN PLAINS...SOUTHWARD ACROSS NORTH AND CENTRAL TEXAS. ALL INDICATIONS ARE THAT THIS SYSTEM WILL GRADUALLY WORK ITS WAY EAST... WITH THE BEST RAIN CHANCES GENERALLY FOLLOWING SUIT FROM NOW THROUGH THE WEEKEND. TO START OFF THE DAY...AN APPARENT MCV IS SAUNTERING ITS WAY EAST BETWEEN THE RED RIVER AND THE DALLAS-FORT WORTH METROPLEX EARLY THIS MORNING. THIS FEATURE IS ALREADY ENHANCING LIFT AND PRODUCING ISOLATED CONVECTION /ALBEIT FAIRLY WEAK/ OVER LOCATIONS GENERALLY NORTH OF I-20...AND THIS TREND SHOULD CONTINUE THROUGH THE MORNING HOURS. ELSEWHERE...HIT AND MISS SHOWERS ASSOCIATED WITH THE REMNANTS OF LAST NIGHT/S CONVECTION CAN BE EXPECTED THROUGH THE PRE-DAWN HOURS. FOR THE REST OF THE DAY TODAY...CONVECTION WILL BE DRIVEN BY A COMBINATION OF SURFACE HEATING...MESOSCALE FEATURES SUCH AS THE AFOREMENTIONED MCV...OUTFLOW BOUNDARIES PUSHING SOUTH OUT OF OKLAHOMA AND SOUTHEAST OUT OF NORTHWEST TEXAS...AND EVENTUALLY THE POSSIBILITY OF A REPEAT INLAND PUSH OF THE GULF BREEZE THIS AFTERNOON. ALL OF WHICH SHOULD LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS A GOOD PORTION OF THE REGION...WITH MOST OCCURRING DURING PEAK HEATING HOURS THIS AFTERNOON. PWATS IN EXCESS OF AN INCH AND A HALF COMBINED WITH SLOW-MOVING CELLS WILL LEAD TO LOCALIZED HEAVY RAIN AND STREET FLOODING. A SIGNIFICANT FLOOD THREAT LOOKS UNLIKELY AT THIS TIME BASED ON THE WEAK WIND ENVIRONMENT AND LOW CHANCES FOR PROLONGED OR TRAINING CELLS. INSTABILITY WILL BE SUFFICIENT FOR STRONG STORMS WITH GUSTY WINDS AND HEAVY RAIN. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS CANNOT BE RULED OUT...BUT WITH THE MOIST AND WEAK SHEAR CONDITIONS IN PLACE...THE OVERALL SEVERE THREAT WILL BE MINIMAL. SIMILAR CONDITIONS ARE IN STORE EACH DAY THURSDAY THROUGH THE WEEKEND...WITH RAIN CHANCES GRADUALLY SHIFTING FARTHER AND FARTHER TO THE EAST ALONG WITH THE WEAK MID/UPPER TROUGH AXIS. BY SUNDAY...MOST OF NORTH TEXAS IS PROGGED TO RESIDE BENEATH THE WESTERN EDGE OF THE TROUGH...LIMITING RAIN CHANCES TO AREAS GENERALLY EAST OF INTERSTATE 35. AS WE HEAD EARLY INTO THE NEXT WORK WEEK...THE WAINING RAIN CHANCES WILL BRING TEMPERATURES BACK TO NEAR-NORMAL EARLY SUMMER READINGS WITH HIGHS PUSHING THE MID 90S. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 87 74 90 74 91 / 60 40 30 20 30 WACO, TX 83 72 89 72 91 / 70 40 30 20 30 PARIS, TX 86 70 87 71 87 / 60 40 30 20 30 DENTON, TX 87 72 89 73 90 / 60 40 30 20 20 MCKINNEY, TX 86 71 89 74 89 / 60 40 30 20 30 DALLAS, TX 87 73 89 74 89 / 60 40 30 20 30 TERRELL, TX 87 74 90 75 89 / 60 40 30 20 30 CORSICANA, TX 85 72 88 73 89 / 90 40 40 20 30 TEMPLE, TX 82 71 89 72 90 / 70 40 40 20 30 MINERAL WELLS, TX 87 72 89 73 91 / 50 40 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 25, 4:07 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 AM CDT WED JUN 25 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 AM CDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY AND TONIGHT. ORGANIZED SEVERE STORMS ARE NOT EXPECTED...HOWEVER ANY STORMS THAT DEVELOP DURING THE PEAK HEATING HOURS OF THE DAY TODAY WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS. ALL THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY THROUGH SUNDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. THE CHANCES FOR STORMS WILL GENERALLY BE GREATER IN THE AFTERNOON THAN IN THE OVERNIGHT OR MORNING HOURS. NO ORGANIZED SEVERE WEATHER IS EXPECTED THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAVANAUGH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:05 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 24, 7:15 PM CDT | Special Weather Statement | FWD | Lampasas | 30 min |
| Jun 24, 7:29 PM CDT | Areal Flood Advisory | FWD | Lampasas | 91 min |
| Jun 24, 7:41 PM CDT | Special Weather Statement | FWD | Bell | 34 min |
| Jun 24, 7:51 PM CDT | Special Weather Statement | FWD | Limestone | 24 min |
| Jun 24, 7:55 PM CDT | Areal Flood Advisory | FWD | Freestone, Navarro | 2 hr |
| Jun 24, 7:59 PM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Jun 25, 7:12 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Jun 25, 12:30 PM CDT | Areal Flood Advisory | FWD | Navarro | 60 min |
| Jun 25, 1:12 PM CDT | Areal Flood Advisory | FWD | Ellis | 63 min |
| Jun 25, 2:22 PM CDT | Areal Flood Advisory | FWD | Tarrant | 53 min |
| Jun 25, 2:38 PM CDT | Areal Flood Advisory | FWD | McLennan | 67 min |
| Jun 25, 2:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 25, 2:57 PM CDT | Areal Flood Advisory | FWD | Parker | 93 min |
| Jun 25, 3:05 PM CDT | Areal Flood Advisory | FWD | Bell | 55 min |
| Jun 25, 3:23 PM CDT | Flash Flood Warning | FWD | Denton, Wise | 112 min |
| Jun 25, 3:44 PM CDT | Special Weather Statement | FWD | Grayson | 31 min |
| Jun 25, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 25 min |
| Jun 25, 4:48 PM CDT | Areal Flood Warning | FWD | Denton, Parker, Tarrant, Wise | 4 hr |
| Jun 25, 5:02 PM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Jun 25, 5:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 25 min |
| Jun 25, 5:18 PM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Young | 87 min |
| Jun 25, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 44 min |
| Jun 25, 5:57 PM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 25, 6:19 PM CDT | Areal Flood Advisory | FWD | Young | 86 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.